Research ArticleOpen accessIn the keywordsMathematical Analysis of the Non Linear Epidemic ModelLaid Chahrazed-Rahmani Fouad LazharJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 19 Jun 2012 · 7,170 accessesView PDFCite
4 articles for “locally asymptotically stability”
Set a search alertResearch ArticleOpen accessIn the abstractModeling the Dynamics of Tuberculosis Transmission in Children and AdultsF. Nyabadza, M. KgosimoreJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 5 Jun 2012 · 7,153 accessesView PDFCite
Research ArticleOpen accessIn the abstractEffect of Mosquito Repellent on the Transmission Model of Chikungunya FeverSurapol Naowarat, Prasit Thongjaem, I. Ming TangAmerican Journal of Applied Sciences, Vol. 9, Issue 4 · 14 Feb 2012 · 7,514 accessesView PDFCite
Research ArticleOpen accessIn the abstractDynamical Model for Determining Human Susceptibility to Dengue FeverSurapol Naowarat, Thanon Korkiatsakul, I. Ming TangAmerican Journal of Applied Sciences, Vol. 8, Issue 11 · 28 Sep 2011 · 7,735 accessesView PDFCite